# SDR CALA2017072802410

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 90,643 hours, 12,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON PARTITION SEPARATING BUSINESS FROM COACH ARE INOP, LT AND RT LIGHTS. REPLACED BATTERY SUPPLY OPS CHECK GOOD REF AMM 33-51-06-960-802 INSPECTED REPLACED BATTERY SUPPLY OPS CHECK GOOD REF AMM 33-51-0.
